MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 8 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 8 PATIENT MONITOR
Model Number 863068
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the customer care solution center and alleged the device displayed audio failure message of the complaint device without audio alarm.The device was not in use on a patient at the time of the event.

Brand Name
SURESIGNS VM 8 PATIENT MONITOR
Common Device Name
SURESIGNS VM 8 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13900741
Report Number1218950-2022-00253
Device Sequence Number17114470
Product Code MHX
UDI-Device Identifier00884838000087
UDI-Public00884838000087
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863068
Device Catalogue Number863068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2022
Initial Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown